Taiwanese Journal of Mathematics

ITERATIVE APPROXIMATION OF FIXED POINTS OF A FINITE FAMILY OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS

Shuechin Huang

Full-text: Open access

Abstract

The purpose of this paper is to use viscosity approximation methods for a finite family of asymptotically nonexpansive mappings to establish the necessary and sufficient conditions for the iterative sequence to converge to a common fixed point of those mappings in uniformly convex Banach spaces.

Article information

Source
Taiwanese J. Math., Volume 11, Number 3 (2007), 645-660.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404750

Digital Object Identifier
doi:10.11650/twjm/1500404750

Mathematical Reviews number (MathSciNet)
MR2340156

Zentralblatt MATH identifier
1153.58008

Subjects
Primary: 58E35: Variational inequalities (global problems)

Keywords
asymptotically nonexpansive mapping normalized duality mapping weakly sequential continuity demiclosedness uniformly convex Banach space smooth Banach space uniformly Gâteaux differentiable norm uniform normal structure

Citation

Huang, Shuechin. ITERATIVE APPROXIMATION OF FIXED POINTS OF A FINITE FAMILY OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS. Taiwanese J. Math. 11 (2007), no. 3, 645--660. doi:10.11650/twjm/1500404750. https://projecteuclid.org/euclid.twjm/1500404750


Export citation